RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vol'vovskii, Yurii Sergeevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:205
Abstract pages:2345
Full texts:642
References:220
E-mail:

http://www.mathnet.ru/eng/person9027
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/652884

Publications in Math-Net.Ru
2002
1. A. A. Akhmetshin, Yu. S. Vol'vovskii, I. M. Krichever, “Elliptic Families of Solutions of the Kadomtsev–Petviashvili Equation and the Field Elliptic Calogero–Moser System”, Funktsional. Anal. i Prilozhen., 36:4 (2002),  1–17  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 36:4 (2002), 253–266  isi  scopus
2001
2. A. A. Akhmetshin, Yu. S. Vol'vovskii, “The Dynamics of Zeros of Finite-Gap Solutions of the Schrödinger Equation”, Funktsional. Anal. i Prilozhen., 35:4 (2001),  8–19  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 35:4 (2001), 247–256  isi  scopus
1999
3. A. A. Akhmetshin, Yu. S. Vol'vovskii, I. M. Krichever, “A generating formula for solutions of the associativity equations”, Uspekhi Mat. Nauk, 54:2(326) (1999),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 427–429  isi  scopus
4. A. A. Akhmetshin, Yu. S. Vol'vovskii, I. M. Krichever, “Discrete Analogs of the Darboux–Egorov Metrics”, Tr. Mat. Inst. Steklova, 225 (1999),  21–45  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 225 (1999), 16–39

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019